MathSciNet Relay Station
MathSciNet bibliographic data
MR906180 65M10 (65M60)
Johnson, Claes; Szepessy, Anders On the convergence of a finite element method for a nonlinear hyperbolic conservation law. Math. Comp. 49 (1987), no. 180, 427–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement